Hello, I’ve just joined the forum. My mum was diagnosed with Stage 4 lung cancer in December 2019. Life since then has been a rollercoaster of emotions. She started chemo in February and was told she would have 4-6 cycles. She has had different side effects. Firstly the lower part of her legs ballooned from the steroids that she was taking prior to the chemo. The chemo at each cycle has given her mouth thrush, meaning that her mouth is sore and she can’t eat. She barely has an appetite. When she started treatment she was around 10.5 stone she now weighs less than 7 st. She’s had 3 cycles of chemo and she’s not having anymore I don’t think she could take it. She’s struggling with the metallic taste in the mouth and this is really causing her problems with not eating. I’m worried that she’s going to end up in hospital. Whatever we suggest she doesn’t want it. I just don’t know what to do. She has the supplement drinks but struggles with them. She also has a lot of mucus, is this normal? She says this affects her. I think she’s depressed I don’t know what I can say or do to make her feel better. She’s 70. I would love some advice regarding her serious lack of appetite and if there’s anything that can be done about the mucus please.